MAUDE Adverse Event Report: NEOTRACT, INC. NEOTRACT UROLIFT SYSTEM

NEOTRACT, INC. NEOTRACT UROLIFT SYSTEM
Model Number UROLIFT SYSTEM
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/05/2021
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2021, neotract was made aware of a patient who underwent a successful prostatic urethral lift (pul) procedure.During the procedure, it was noted that one implant did not successfully deploy and physician reported that it appeared a portion of the needle had disconnected from the device.The physician attempted to remove the detached needle, but due to poor visibility could not confirm the needle was removed from the patient.The physician assessed the bladder under fluoroscopy and found no radiographic evidence of the detached needle.On (b)(6) 2021, during investigation of the returned device, it was noted that approximately 20mm of the needle tip was missing and unaccounted for.The physician stated he would reexamine the patient using cystoscopy.It was reported that the patient was doing fine.

Brand Name
NEOTRACT UROLIFT SYSTEM
Common Device Name
UROLIFT SYSTEM
Manufacturer (Section D)
NEOTRACT, INC.
4155 hopyard road
pleasanton CA 94588
MDR Report Key12737505
Report Number3015181082-2021-00036
Device Sequence Number11901723
Product Code PEW
UDI-Device Identifier10814932020152
UDI-Public10814932020152
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K193269
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUROLIFT SYSTEM
Device Catalogue NumberIPN056625
Device Lot NumberP00479
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/13/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/05/2021
Initial Report FDA Received Date11/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;